ptenes

Publicações de Docentes

Publicações 2012

 

  1. Nuño-Ballesteros, J. J. ; TOMAZELLA, J. N. . Equisingularity of families of map germs between curves. Mathematische Zeitschrift, v. 272, p.349-360, 2012.
  2. Oréfice, Bruna ; TOMAZELLA, J. N. . Section of Analytic Variety.  Contemporary Mathematics - American Mathematical Society, v. 569, p. 161-175,  2012.
  3. Berhanu, Shiferaw ; HOUNIE, J. . A class of FBI transforms. Communications in Partial Differential Equations, v. 37, p. 38-57, 2012.
  4. HOEPFNER, G; HOUNIE, J. ; SANTOS, L. A. C. DOS . On the Extension of h^p-CR distributions defined on rough tubes. Proceedings of the American Mathematical Society, v. 140, p. 627--633, 2012.
  5. HARTMANN, L. ; Spreafico, M. ; Melo, T. . The analytic torsion of a disc. Annals of Global Analysis and Geometry, Volume 42, Number 1, p. 29-59, 2012.
  6. DO NASCIMENTO, A. S. ; Biesdorf, J. ; Crema,  J.  . Count and symmetry of global and local minimizers of the Cahn-Hilliard energy over some cylindrical domains. Advanced Nonlinear Studies, v. 12, p. 123-148, 2012.
  7. DO NASCIMENTO, A. S. ; Sonego, M. ;Crema, J.   . Sufficient conditions on diffusivity for the existence and non-existenceof stable equilibria with nonlinear flux on the boundary. Electronic Journal of Differential Equations, v. 2012, p. 1-14, 2012.
  8. DOS SANTOS, E.  L. ; Coelho, Francielle R. de C. . Coincidence theorems for maps of free -spaces. Topology and its Applications v. 159, p. 2146-2151, 2012.
  9. Callejas-Bedregal R.; Saia, M. J. ; TOMAZELLA, J. N. . Euler obstruction and polar multiplicities of images of finite morphisms on ICIS. Proceedings of the American Mathematical Society, v. 140, p. 855-863, 2012.
  10. Prado, Roberto A. ; DE OLIVEIRA, C. R. . Sparse 1D discrete Dirac operators I: Quantum transport. Journal of Mathematical Analysis and Applications , v. 385, p. 947-960, 2012.
  11. HIMONAS, A. A. ; PETRONILHO, G. ; SANTOS, L. A. C. . Global analytic, Gevrey and C^\infty hypoellipticity on the 3-torus. Mathematische Nachrichten, v.285, p. 265-282, 2012.
  12. De Luca, J.; A.R. Humphries, A. R.; RODRIGUES, S.  B.. Finite element boundary value integration of Wheeler–Feynman electrodynamics, Journal of Computational and Applied Mathematics, Volume 236, Issue 13, p. 3319-3337, 2012.
  13. SCHÜtZER, W.;  A new character formula for Lie álgebras and Lie groups, Journal of Lie Theory, v. 22, No.3, p. 817-838, 2012.
  14. da Silva, Maurício Fronza;  DOS SANTOS FILHO, J.  R.; with appendix by SCHÜTZER, W.; Global Solvability for First Order Real Linear Partial Differential Operators II. Journal of Differential Equations, V. 253, p. 933-950, 2012.
  15. Callejas-Bedregal, R.; Perez, V. H. J.; TOMAZELLA, J. N., Lê constant families of singular hypersurfaces. Proyecciones Journal of Mathematics, V. 31, p. 333-343, 2012.
  16. Himonas, A. Alexandrou; PETRONILHO, GERSON, Analytic well-posedness of periodic gKdV, Journal of Differential Equations, V. 253, p. 3101-3112, 2012.
  17. DE OLIVEIRA, C. R.; Verri, Alessandra A.; Asymptotic Spectrum for Dirichlet Laplacian in thin deformed tubes with scaled geometry, J. Phys. A: Math. Theor. 45 453201, 2012.
  18. DE OLIVEIRA, C. R.; Verri, Alessandra A.; Mathematical predominance of Dirichlet condition for the one-dimensional Coulomb potential. Journal of Mathematical Physics, V. 53, 052104,   2012.
  19. DE OLIVEIRA, C. R.; Verri, Alessandra A.;  On norm resolvent and quadratic form convergences in asymptotic thin statial waveguides.  Proceedings of Spectral Days 2010, Santiago, Chile, in the book series "Operator Theory: Advances and Aplications", V. 224, p 253-276,   2012.
  20. Cotrim, F.; VENDRÚSCOLO, D.;  Nielsen coincidence theory applied to Borsuk Ulam geometric problems. Topology and its Applications, v. 159, p. 3738-3745, 2012.
  21. DE PAIVA, F.  O. ;  Nonnegative Solutions for indefinite sublinear Elliptic Problems.  Communications in Contemporary Mathematics, V. 14, No. 3, p.1250021 - 20 p, 2012.
  22. Montenegro, M.;  DE PAIVA, F.  O. ; An Ambrosetti-Prodi type result or a quasilinear Neumann problem. Procceedings o the Edinburgh Mathematical Society, V. 55,  p. 731-769, 2012.
  23. Barbaresco, E. M.; Desideri, P. E.; PERGHER, P. L. Q. Involutions whose fixed set has three or four components: a small codimension phenomenon. Math. Scand. 110 (2012), no. 2, 223–234. 57Sxx
  24. PERGHER, P.  L. Q. A coincidence theorem for commuting involutions. Procc. Amer. Math. Soc. 140 (2012), no. 7, 2537–2541. 57Rxx (55M20 57Sxx)
  25. HARTMANN, L.; Spreafico, M. , R-Torsion and analytic torsion for a conical frustum. Journal of Gökova Geometry Topology, v. 6, p. 2857, 2012.
  26. Marzantowicz, W.; De Mattos, Denise; DOS SANTOS, EDIVALDO. Bourgin Yang version of the Borsuk-Ulam theorem for equivariant maps. Algebraic and Geometric Topology (Print) , v. 12, p. 22452258, 2012.
  27. Coelho, Francielle R. de C.; De Mattos, Denise; DOS SANTOS, EDIVALDO. On the existence of G-Equivariant maps. Bulletin of the Brazilian Mathematical Society, V. 43. p.407-421, 2012.

doNascimento, A. S. ; Sonego, M. ;Crema, J. . Sufficient conditions on diffusivity for the existence and non-existenceof stable equilibria with nonlinear flux on the boundary.. Electronic Journal of Differential Equations, v. 2012, p. 1-14, 2012.

© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905